Curve-space topologies associated with variational problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 2, Volume 9 (1940) no. 1, p. 45-60
@article{ASNSP_1940_2_9_1_45_0,
     author = {McShane, Edward James},
     title = {Curve-space topologies associated with variational problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 9},
     number = {1},
     year = {1940},
     pages = {45-60},
     zbl = {0022.23401},
     mrnumber = {1469},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1940_2_9_1_45_0}
}
McShane, Edward James. Curve-space topologies associated with variational problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 2, Volume 9 (1940) no. 1, pp. 45-60. http://www.numdam.org/item/ASNSP_1940_2_9_1_45_0/